| Model Number |
OTV-S7H-1D-L08E |
| Medical Device Problem Codes |
Corroded (1131); Fracture (1260); Leak/Splash (1354); Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited the following issues: the camera cable was broken (burn), there was an air leak in the camera cable, water immersion in the main unit imaging, as well in the camera cable, the main unit was flooded, the scope mount and the free lock lever were corroded, and there was a scratch on the lens of the main body.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to the repair facility for evaluation.Based on the results of the investigation and the information obtained from this complaint, it is likely that the following led to the malfunctions: the camera cable was broken; the cause of the problem could not be identified.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.